# SDR DALA2018072304624

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 58,259 hours, 20,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY FLOOR EXIT LIGHT INOP SEAT 20D. MAINTENANCE FOUND TERMINAL DAMAGE ON SEAT 20D FLOOR LIGHTING. R&R TERMINAL AND PINS IAW WSPM 20-64. OPS CHECKED LIGHT GOOD.
